# SDR ZW0A0105407

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN FLOOR TRACK, LBL 44, STA 1136 TO 1174, AND 1174 TO 1231.  CLEANED MINOR CORROSION STA 1200 TO 1231 PER SPM 6-80-01.  TREATED PER SRM 51-10-3.  REMOVED TRACK AT STA 1080 TO 1200 AND REPLACED WITH NEW TRACK SECTION.
